MathSciNet Relay Station
MathSciNet bibliographic data
MR597866 (82e:55005) 55N20 (55R40)
Feshbach, Mark Some general theorems on the cohomology of classifying spaces of compact Lie groups. Trans. Amer. Math. Soc. 264 (1981), no. 1, 49–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement